# SDR MWEA00724

- Difficulty date: August 14, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bracket
- Part number: 5913262507
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FOUND CRACK ON ANGLE BRACKET LEFT PYLON AREA FUSELAGE STATION 945 LONGERON 14 LEFT.  REMOVED AND REPLACED LEFT BRACKET.  (M)
